Couldn't find what you looking for?

TRY OUR SEARCH!


I have increased blood pressure and I want to visit my doctor to take some medicine. I know that blood pressure can lead to heart attack and many other problems I do not want to experience. Anyway, I have a sister who told me that blood pressure medications bring us rebound effects. I want to know what it means. Should I visit my doctor at all, or just take care what I am eating?

Loading...


I guess rebound effects of blood pressure medications are side effects that these drugs cause. According to the American Heart Association, these are some of the side effects of prescription blood pressure lowering medications, such as impotence, and decreased libido. Gout, muscle weakness, leg cramps, fatigue, tiredness, light-headedness, dizziness, and fainting are some of rebound effects these drugs could bring you. Unfortunately, list is long with more increased blood sugar levels, cold hands and feet, depression, slow heartbeat, or racing heartbeat. I know that many doctors never spoken of these rebound effects to their patients when they have prescribed them BP medication. You might have second thoughts about taking the medications if you knew all the rebound effects and damage the drugs could do. This kind of drugs is trying to prevent heart disease and strokes. Unfortunately, this is kind a bad if you have to make kidney damage, racing heartbeat, excessively low pulse and fainting spells at the wrong time. This rebound effects can kill you as well as a stroke or heart attack will.
Reply

Loading...